# SDR ASOA05652

- Difficulty date: July 23, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR INNER SKIN AND INTERCOSTAL AT TATUM 1, FS 338 FRAME BETWEEN DATUM 1 AND THE UPPER CLOSE OUT WEB WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR INNER SKIN AND INTERCOSTAL AT DATUM 1, FS 338 FRAME BETWEEN DATUM 1 AND THE UPPER CLOSE OUT WEB IAW EO.  (K)
